Alert archive / Iowa / River Flood Warnings in 2015

River Flood Warning 37, NWS Des Moines, IA

July 29, 2015Mahaska County, Wapello County, Iowa

NWS Des Moines, IA issued this river flood warning at Jul 29, 2015, 4:35 AM CDT for Mahaska County, Wapello County, Iowa. It was in force for 36 hr.

The area

The outline as issued.

The facts

Issued
Jul 29, 2015, 4:35 AM CDT (09:35 UTC)
Expired
Jul 30, 2015, 4:07 PM CDT
In force
36 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
Minor

Counties Mahaska County, IA, Wapello County, IA

The radar

The Des Moines radar (KDMX), 106 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Des Moines River near Eddyville (EDYI4).

Action stage
60 ft
Minor stage
63 ft
Moderate stage
68 ft
Major stage
70 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05489200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

848 
WGUS43 KDMX 290935
FLWDMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
435 AM CDT WED JUL 29 2015

...The National Weather Service in Des Moines has issued a Flood 
Warning for all or portions of the following rivers in Iowa...Des 
Moines River...

  Affecting the following counties in Iowa...Davis...Mahaska...
  Wapello
  
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route. Turn around...do not drown.

More information...including impact statements and crest histories 
is available on the Web at...  www.weather.gov/desmoines. Click on 
the Rivers and Lakes link.

&&

IAC123-179-300935-
/O.NEW.KDMX.FL.W.0037.150729T0935Z-150730T2107Z/
/EDYI4.1.ER.150729T0737Z.150729T1200Z.150729T2107Z.NO/
435 AM CDT WED JUL 29 2015

...Flood Warning in effect until late this afternoon...

The National Weather Service in Des Moines has issued a
* Flood Warning for
  The Des Moines River near Eddyville...or From Cedar Creek near 
  Tracy...to Middle Avery Creek near Chillicothe.
* Until late this afternoon.
* At  4:15 AM Wednesday the stage was 61.6 feet...or 0.6 feet above 
  Flood Stage.
* Flood Stage is 61.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 62.0 feet...or 1.0 feet above Flood Stage...this
  morning. Go below Flood Stage late this afternoon.


&&

LAT...LON 4108 9258 4124 9287 4133 9287 4124 9269
      4111 9251 4108 9258             

$$

IAC051-179-300935-
/O.NEW.KDMX.FL.W.0038.150729T1053Z-150730T1927Z/
/OTMI4.1.ER.150729T1053Z.150729T1200Z.150729T1927Z.NO/
435 AM CDT WED JUL 29 2015

...Flood Warning in effect until this afternoon...

The National Weather Service in Des Moines has issued a
* Flood Warning for
  The Des Moines River at Ottumwa...or From Middle Avery Creek near 
  Chillicothe...to Eldon.
* Until this afternoon.
* At  3:50 AM Wednesday the stage was 10.4 feet...or 0.6 feet below 
  Flood Stage.
* Flood Stage is 11.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage this morning. Continue rising to 
  11.3 feet...or 0.3 feet above Flood Stage...this morning. Go below
  Flood Stage this afternoon.
* Impact...At  11.0 feet...The northeast side of Rabbit Run is 
  affected. Bear Creek will reach bankfull.

&&

LAT...LON 4087 9221 4108 9257 4111 9251 4092 9220
      4087 9221                       

$$
3 follow-up statements
400 
WGUS83 KDMX 291318
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
818 AM CDT WED JUL 29 2015

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...Des Moines River...

  Affecting the following counties in Iowa...Davis...Mahaska...
  Wapello
  
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route. Turn around...do not drown.

More information...including impact statements and crest histories 
is available on the Web at...  www.weather.gov/desmoines. Click on 
the Rivers and Lakes link.

&&

IAC123-179-301318-
/O.EXT.KDMX.FL.W.0037.000000T0000Z-150731T0300Z/
/EDYI4.1.ER.150729T0737Z.150729T1800Z.150730T0300Z.NO/
818 AM CDT WED JUL 29 2015

...Flood Warning now in effect until late this evening...

The Flood Warning continues for
  The Des Moines River near Eddyville...or From Cedar Creek near 
  Tracy...to Middle Avery Creek near Chillicothe.
* Until late this evening.
* At  7:15 AM Wednesday the stage was 62.0 feet...or 1.0 feet above 
  Flood Stage.
* Flood Stage is 61.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 62.3 feet...or 1.3 feet above Flood Stage...this
  afternoon. Go below Flood Stage late this evening.


&&

LAT...LON 4108 9258 4124 9287 4133 9287 4124 9269
      4111 9251 4108 9258             

$$

IAC051-179-301318-
/O.EXT.KDMX.FL.W.0038.000000T0000Z-150731T1138Z/
/OTMI4.1.ER.150729T1020Z.150730T0000Z.150730T1138Z.NO/
818 AM CDT WED JUL 29 2015

...Flood Warning now in effect until Thursday morning...

The Flood Warning continues for
  The Des Moines River at Ottumwa...or From Middle Avery Creek near 
  Chillicothe...to Eldon.
* Until Thursday morning.
* At  7:50 AM Wednesday the stage was 11.9 feet...or 0.9 feet above 
  Flood Stage.
* Flood Stage is 11.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 13.5 feet...or 2.5 feet above Flood Stage...this
  evening. Go below Flood Stage Thursday morning.
* Impact...At  12.0 feet...Water affects Eldon.

&&

LAT...LON 4087 9221 4108 9257 4111 9251 4092 9220
      4087 9221                       

$$
020 
WGUS83 KDMX 291540
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1040 AM CDT WED JUL 29 2015

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...Des Moines River...

  Affecting the following counties in Iowa...Mahaska...Wapello
  
...The Flood Warning continues for all or portions of the following 
rivers in Iowa...Des Moines River...

  Affecting the following counties in Iowa...Davis...Wapello
  
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route. Turn around...do not drown.

More information...including impact statements and crest histories 
is available on the Web at...  www.weather.gov/desmoines. Click on 
the Rivers and Lakes link.

&&

IAC123-179-301540-
/O.EXT.KDMX.FL.W.0037.000000T0000Z-150731T0142Z/
/EDYI4.1.ER.150729T0737Z.150729T1300Z.150730T0142Z.NO/
1040 AM CDT WED JUL 29 2015

...Flood Warning now in effect until this evening...

The Flood Warning continues for
  The Des Moines River near Eddyville...or From Cedar Creek near 
  Tracy...to Middle Avery Creek near Chillicothe.
* Until this evening.
* At 10:15 AM Wednesday the stage was 61.8 feet...or 0.8 feet above 
  Flood Stage.
* Flood Stage is 61.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...go below Flood Stage this evening.


&&

LAT...LON 4108 9258 4124 9287 4133 9287 4124 9269
      4111 9251 4108 9258             

$$

IAC051-179-301540-
/O.CON.KDMX.FL.W.0038.000000T0000Z-150731T1138Z/
/OTMI4.1.ER.150729T1020Z.150730T0000Z.150730T1138Z.NO/
1040 AM CDT WED JUL 29 2015

...Flood Warning remains in effect until Thursday morning...

The Flood Warning continues for
  The Des Moines River at Ottumwa...or From Middle Avery Creek near 
  Chillicothe...to Eldon.
* Until Thursday morning.
* At  9:50 AM Wednesday the stage was 11.9 feet...or 0.9 feet above 
  Flood Stage.
* Flood Stage is 11.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 13.5 feet...or 2.5 feet above Flood Stage...this
  evening. Go below Flood Stage Thursday morning.
* Impact...At  12.0 feet...Water affects Eldon.

&&

LAT...LON 4087 9221 4108 9257 4111 9251 4092 9220
      4087 9221                       

$$
179 
WGUS83 KDMX 291959
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
259 PM CDT WED JUL 29 2015

...The Flood Warning has been cancelled for all or portions of the 
following rivers in Iowa...Des Moines River...

  Affecting the following counties in Iowa...Mahaska...Wapello
  
...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...Des Moines River...

  Affecting the following counties in Iowa...Davis...Wapello
  
.Changes to operations at Red Rock Reservoir have helped reduce
water levels downstream at Eddyville...where the Des Moines River
has already fallen below flood stage. The river is cresting
downstream at Ottumwa...and will begin falling this evening.

River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route. Turn around...do not drown.

More information...including impact statements and crest histories 
is available on the Web at...  www.weather.gov/desmoines. Click on 
the Rivers and Lakes link.

&&

IAC123-179-292029-
/O.CAN.KDMX.FL.W.0037.000000T0000Z-150731T0142Z/
/EDYI4.1.ER.150729T0737Z.150729T1300Z.150729T1826Z.NO/
259 PM CDT WED JUL 29 2015

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Des Moines River near Eddyville...or From Cedar Creek near 
  Tracy...to Middle Avery Creek near Chillicothe.
* At  2:15 PM Wednesday the stage was 60.7 feet...or 0.3 feet below 
  Flood Stage.
* Forecast...continue falling. Fall to 58.7 feet Thursday morning.


&&

LAT...LON 4108 9258 4124 9287 4133 9287 4124 9269
      4111 9251 4108 9258             

$$

IAC051-179-301959-
/O.EXT.KDMX.FL.W.0038.000000T0000Z-150731T0712Z/
/OTMI4.1.ER.150729T1020Z.150729T1530Z.150730T0712Z.NO/
259 PM CDT WED JUL 29 2015

...Flood Warning now in effect until early Thursday morning...

The Flood Warning continues for
  The Des Moines River at Ottumwa...or From Middle Avery Creek near 
  Chillicothe...to Eldon.
* Until early Thursday morning.
* At  1:50 PM Wednesday the stage was 12.1 feet...or 1.1 feet above 
  Flood Stage.
* Flood Stage is 11.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...go below Flood Stage early Thursday morning.
* Impact...At  12.0 feet...Water affects Eldon.

&&

LAT...LON 4087 9221 4108 9257 4111 9251 4092 9220
      4087 9221                       

$$

Zogg

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jul 29, 3:27 AM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jul 29, 3:27 AM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
327 AM CDT WED JUL 29 2015

.SHORT TERM /TODAY/...
ISSUED AT 325 AM CDT WED JUL 29 2015

THUNDERSTORMS HAVE LARGELY CLEARED OUT OF THE AREA...WITH AN AREA
OF MODERATE STRATIFORM RAIN AND A FEW EMBEDDED LIGHTNING STRIKES
CURRENTLY LINGERING IN OUR FAR SOUTH/SOUTHEAST AND SLOWLY MOVING
AWAY. BECAUSE THE HEAVY RAIN THREAT HAS ENDED THE FLASH FLOOD
WATCH HAS BEEN CANCELLED. ONCE THE RAIN CLEARS OUR FORECAST
AREA...CLOUDS WILL FOLLOW SUIT AND A SUNNY AND NOTABLY COOLER AND
DRIER DAY IS IN STORE. NO SIGNIFICANT CHANGES WERE MADE TO THE
FORECAST AND NO WEATHER OF IMPACT IS ANTICIPATED...OTHER THAN SOME
MODERATE BREEZES ACROSS ABOUT THE NORTHERN HALF OF THE STATE.

.LONG TERM /TONIGHT THROUGH TUESDAY/...
ISSUED AT 325 AM CDT WED JUL 29 2015

MUCH QUIETER WEATHER IN STORE THROUGH THE REMAINDER OF THE WORK
WEEK AND THEN THERE WILL BE ONE SYSTEM OVER THE WEEKEND TO AFFECT
MUCH OF IOWA.

TONIGHT THROUGH FRIDAY...SURFACE HIGH PRESSURE CONTINUES TO BUILD
OVER THE REGION WITH A LARGE UPPER LEVEL RIDGE HOLDING IN PLACE
OVER THE SOUTHERN HALF OF THE COUNTRY ON THURSDAY. IOWA BEGINS TO
TRANSITION TO NORTHWEST FLOW AS THE UPPER RIDGE STRENGTHENS OVER
THE SOUTHWEST BY FRIDAY. TEMPERATURES WERE THE MAIN CONCERN WITH
DECENT MIXING ANTICIPATED BOTH THURSDAY AND FRIDAY. LEANED TOWARD
THE WARMER GFS FOR BOTH DAYS WHICH CAUSED A SLIGHT INCREASE IN MAX
TEMPS. A WEAK TROUGH CUTS ACROSS THE STATE FRIDAY BUT STILL NOT
ENOUGH MOISTURE PRESENT TO CAUSE FOR CONCERN AND LEFT FORECAST DRY
ATTM.

SATURDAY THROUGH MONDAY...FAIRLY STRONG 500MB SHORTWAVE RIDES THE
UPPER LEVEL RIDGE AND PUSHES INTO IOWA LATE SATURDAY NIGHT INTO
SUNDAY. THE BEST FORCING MOVES THROUGH THE FORECAST DURING THE
OVERNIGHT HOURS SATURDAY NIGHT INTO EARLY SUNDAY MORNING AND
ENOUGH MOISTURE PRESENT TO KEEP HIGH CHANCE POPS GOING. SEVERE
WEATHER ATTM LOOKS LIMITED WITH WEAK INSTABILITY AND SHEAR
DEPICTED. OTHERWISE...ANOTHER WEAK SHORTWAVE CUTS ACROSS THE STATE
LATE SUNDAY NIGHT INTO MONDAY AND MAY PROVIDE ANOTHER ROUND OF
STORMS.

&&

.AVIATION...29/06Z
ISSUED AT 1239 AM CDT WED JUL 29 2015

HIGH CONFIDENCE IN VFR CONDITIONS AT KFOD/KMCW/KALO/KDSM. SKIES
SHOULD CLEAR OVERNIGHT AT KFOD/KMCW WITH ISOLATED SHOWERS ENDING
SOON AT KDSM/KALO. KOTM WILL BE IMPACTED BY MVFR FOG AND/OR SHOWER
VSBY RESTRICTIONS BEFORE SEEING SIMILAR TRENDS TOWARD VFR AND
CLEARING LATER THIS MORNING.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...LEE
LONG TERM...PODRAZIK
AVIATION...SMALL
Hazardous weather outlook, Jul 29, 3:55 AM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
355 AM CDT WED JUL 29 2015

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-301000-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
355 AM CDT WED JUL 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES RETURN SATURDAY EVENING INTO SUNDAY MORNING
AND THEN ANOTHER ROUND IS POSSIBLE SUNDAY NIGHT INTO MONDAY. THE
SEVERE WEATHER THREAT APPEARS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KLP

In the hours before

Local storm report, Jul 28, 11:04 PM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1104 PM CDT TUE JUL 28 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     FLASH FLOOD      1 E BEDFORD             40.67N 94.71W
07/28/2015                   TAYLOR             IA   LAW ENFORCEMENT

            A SMALL POND IN TOWN HAS COMPLETELY FILLED
            AND IS OVERFLOWING AND RUNNING ACROSS ROAD.
            DEPTH OF WATER UNKNOWN.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jul 28, 11:26 PM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1126 PM CDT TUE JUL 28 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HEAVY RAIN       5 NNE NEW SHARON        41.53N 92.60W
07/28/2015  M5.44 INCH       POWESHIEK          IA   TRAINED SPOTTER

            5.44 INCHES. STORM TOTAL. REPORT VIA SOCIAL
            MEDIA.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jul 28, 11:34 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1134 PM CDT TUE JUL 28 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      CORNING                 40.99N 94.74W
07/28/2015                   ADAMS              IA   EMERGENCY MNGR

            SEVERAL ROADS IN CORNING AND PRESCOTT HAVE
            STREET FLOODING. SEVERAL GRAVEL ROADS SOUTH
            OF HWY 34 ARE FLOODED.

&&

BF
Local storm report, Jul 28, 11:44 PM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1144 PM CDT TUE JUL 28 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HEAVY RAIN       ADEL                    41.62N 94.03W
07/28/2015  E1.80 INCH       DALLAS             IA   TRAINED SPOTTER

&&

BF
Local storm report, Jul 28, 11:46 PM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1146 PM CDT TUE JUL 28 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HEAVY RAIN       CUMMING                 41.49N 93.76W
07/28/2015  E2.30 INCH       WARREN             IA   TRAINED SPOTTER

&&

BF
Local storm report, Jul 29, 12:56 AM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1256 AM CDT WED JUL 29 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     FLASH FLOOD      1 S CORNING             40.99N 94.74W
07/29/2015                   ADAMS              IA   EMERGENCY MNGR

            LOOMIS AVENUE BETWEEN 5TH AND RAILROAD IN
            SOUTHERN CORNING IS CLOSED DUE TO WATER OVER
            THE ROAD.

1130 PM     FLASH FLOOD      CORNING                 40.99N 94.74W
07/28/2015                   ADAMS              IA   EMERGENCY MNGR

            WATER FLOWING OVER INTERSECTION OF 10TH AND
            HULL AVE IN WESTERN PART OF CORNING.

1130 PM     FLASH FLOOD      1 ENE CORNING           41.00N 94.73W
07/28/2015                   ADAMS              IA   EMERGENCY MNGR

            WATER ABOUT A FOOT DEEP FLOWING OVER CORNING
            CARL ROAD IN NORTHEAST PORTION OF CORNING.

1230 AM     HEAVY RAIN       CORNING                 40.99N 94.74W
07/29/2015  M5.50 INCH       ADAMS              IA   EMERGENCY MNGR

            5.5 STORM TOTAL

&&

NWS DES MOINES IA
IRIS SYSTEM

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 7:18 PM CDTSevere Thunderstorm WarningDMXWapello18 min
Jul 28, 7:35 PM CDTFlash Flood WarningDMXMadison, Marion, Warren6 hr
Jul 28, 7:56 PM CDTSpecial Weather StatementDMXPolk34 min
Jul 28, 8:07 PM CDTSpecial Weather StatementDMXWarren38 min
Jul 28, 8:10 PM CDTSevere Thunderstorm WarningDMXMarion, Warren50 min
Jul 28, 8:37 PM CDTSevere Thunderstorm WarningDMXLucas, Marion, Monroe, Warren53 min
Jul 28, 8:44 PM CDTSpecial Weather StatementDMXClarke, Union31 min
Jul 28, 9:04 PM CDTSevere Thunderstorm WarningDMXAppanoose, Lucas, Monroe, Wayne41 min
Jul 28, 9:26 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Lucas, Wayne39 min
Jul 28, 9:35 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Lucas, Monroe, Wayne70 min
Jul 28, 9:39 PM CDTRiver Flood WarningDMXPolk34 hr
Jul 28, 10:03 PM CDTSevere Thunderstorm WarningDMXDavis, Monroe, Wapello42 min
Jul 28, 10:14 PM CDTSevere Thunderstorm WarningDMXRinggold, Taylor35 min
Jul 28, 10:15 PM CDTFlash Flood WarningDMXAdams, Taylor6 hr
Jul 28, 10:25 PM CDTRiver Flood WarningDMXMadison, Warren45 hr
Jul 28, 10:25 PM CDTRiver Flood WarningDMXMadison, Warren37 hr
Jul 28, 11:36 PM CDTSevere Thunderstorm WarningDMXDecatur, Wayne39 min
Jul 28, 11:38 PM CDTFlash Flood WarningDMXWayne6 hr
Jul 28, 11:58 PM CDTRiver Flood WarningDMXPolk57 hr
Jul 29, 1:35 AM CDTAreal Flood WarningDMXMadison, Marion, Warren24 hr
Jul 29, 2:54 AM CDTRiver Flood WarningDMXAppanoose, Wayne34 hr
Jul 29, 4:05 AM CDTAreal Flood WarningDMXAdams, Taylor24 hr
Jul 29, 4:35 AM CDTRiver Flood WarningDMXDavis, Wapello34 hr

Nearby

River Flood Warnings in Iowa, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.